35 0

Full metadata record

DC FieldValueLanguage
dc.contributor.author허재성-
dc.date.accessioned2019-12-08T04:58:51Z-
dc.date.available2019-12-08T04:58:51Z-
dc.date.issued2018-05-
dc.identifier.citationROCKY MOUNTAIN JOURNAL OF MATHEMATICS, v. 48, no. 1, page. 249-268en_US
dc.identifier.issn0035-7596-
dc.identifier.issn1945-3795-
dc.identifier.urihttps://projecteuclid.org/euclid.rmjm/1524880890-
dc.identifier.urihttps://repository.hanyang.ac.kr/handle/20.500.11754/118789-
dc.description.abstractIn this paper, we introduce the notions of an alpha-positive/alpha-negative definite function on a (discrete) group. We first construct the Naimark-GNS type representation associated to an alpha-positive definite function and prove the Schoenberg type theorem for a matricially bounded alpha-negative definite function. Using a J-representation on a Krein space (K, J) associated to a nonnegative normalized alpha-negative definite function, we also construct a J-cocycle associated to a J-representation. Using a J-cocycle, we show that there exist two sequences of alpha-positive definite functions and proper (alpha, J)-actions on a Krein space (K, J) corresponding to a proper matricially bounded a-negative definite function.en_US
dc.description.sponsorshipThis research was supported by the Basic Science Research Program through the National Research Foundation of Korea (NRF), funded by the Ministry of Science, ICT and Future Planning, grant No. 2014029581.en_US
dc.language.isoen_USen_US
dc.publisherROCKY MT MATH CONSORTIUMen_US
dc.subjectalpha-positive/alpha-negative definite functionen_US
dc.subjectKrein spaceen_US
dc.subjectJ-representationen_US
dc.subjectJ-cocycleen_US
dc.subjectproper (alpha, J)-actionen_US
dc.titlealpha-POSITIVE/alpha-NEGATIVE DEFINITE FUNCTIONS ON GROUPSen_US
dc.typeArticleen_US
dc.relation.no1-
dc.relation.volume48-
dc.identifier.doi10.1216/RMJ-2018-48-1-249-
dc.relation.page249-268-
dc.relation.journalROCKY MOUNTAIN JOURNAL OF MATHEMATICS-
dc.contributor.googleauthorHeo, Jaeseong-
dc.relation.code2018006775-
dc.sector.campusS-
dc.sector.daehakCOLLEGE OF NATURAL SCIENCES[S]-
dc.sector.departmentDEPARTMENT OF MATHEMATICS-
dc.identifier.pidhjs-
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE